# SDR DALA2023081506642

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50032
- Aircraft time: 9,488 hours, 4,472 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8113 - DIV - TO PIT DUE TO RUBBER SMELL WITH CABIN LIGHTS FLICKERING. CORRECTIVE ACTION: ACCOMPLISHED SMOKE AND FUME WORKCARDS, REPLACED CABIN MANAGEMENT SYSTEM ZONE BOX 1. R/R BOTH RECIRCULATION FILTERS. (LP# 4484997)
